# SDR DFJ2005F00000

- Difficulty date: December 3, 2004
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N4264J
- Make and model: Cessna 310R
- Aircraft serial: 310R0201
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08411065
- Condition: Broken
- Location: Lt Mlg
- Part time: 8,957 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK BROKE DURING GEAR RETRACTION.  PROBABLE CAUSE IS DUE TO FATIGUE AND STRESS.  SUGGEST REMOVAL OF BELLCRANK AFTER 5,000 HOURS OF OPERATION, DYE CHECK, REINSTALL AND RIG GEAR DOOR SYSTEM IAW SRM. (K)
